Web Results

Intravenous Catheter Complications - NetWellness

www.netwellness.org/healthtopics/anesthesiology/ivcomplications.cfm

IV catheters can be placed in a hand, arm or leg. ... Phlebitis occurs quite commonly after the insertion of intravenous catheters. ... If you feel a sudden sharp pain radiating along your arm as the IV is inserted, let your healthcare provider know ...

Vein injury after I.V. line - Straight Dope Message Board

boards.straightdope.com/sdmb/showthread.php?p=10957355

It's swollen and painful not AT the I.V. puncture site on the back of ... The vein is very prominent, much more so than the same on on my other hand or than any other I ... Having mentioned it to the hospital staff and being met with shrugs, .... If your whole arm, rather than just a small local area, is sore or you ...

Hyperemesis Gravidarum Support and Research Forums • View topic ...

www.helpher.org/forum3/viewtopic.php?t=49072

It makes the area puffy for first 24 hours after you take the IV out. It helps if you elevate your arm above your heart and apply warm compresses. ... day or 2 the pain would extend all the way to my elbow and my arm started to swell. ... Having the poor nurse try to locate veins 3-4 times a week was a pain, but ...

Injecting in the Hands | Black Poppy's Junk Mail

blackpoppymag.wordpress.com/a-z-of-health/injecting-in-the-hands/

If a ring is left on and you accidentally hit an artery your hand and inject into it .... vein after you've missed is less torturous than having the needle reinserted .... years ago I used my hands maybe twice the whole time I used I quit injecting ..... I missed an injection in my foot now it's swollen and hurts to walk on and ...

nerve damage due to IV - Neurology - MedHelp

www.medhelp.org/posts/Neurology/nerve-damage-due-to-IV/show/357477

Nov 23, 2007 ... On the plus side, if this was your problem I think the effect would have been ... I did have one pt who experienced some nerve injury after having an ... as now my index finger is swollen as well! my hand is definitely getting worse; .... The worst part of the whole story is that that nurse forgot to flush the IV line ...

Scripps Health - Superficial thrombophlebitis

www.scripps.org/articles/909-superficial-thrombophlebitis

Nov 13, 2014 ... Or it may occur after having an [[1002383|intravenous]] (IV) line or ... To reduce discomfort and swelling, your health care provider may .... Thromboangiitis obliterans is a rare disease in which blood vessels of the hands and ...

Superficial thrombophlebitis: MedlinePlus Medical Encyclopedia

medlineplus.gov/ency/article/000199.htm

May 27, 2014 ... Or it may occur after having an intravenous (IV) line or catheter. If you have ... To reduce discomfort and swelling, your health care provider may ...

Superficial Thrombophlebitis. Phlebitis treatment information | Patient

patient.info/health/superficial-thrombophlebitis-leaflet

Jun 25, 2015 ... Intravenous injection or cannulation - sometimes it occurs after having injections into the veins (intravenous injections) or 'drips' (intravenous infusions) in hospital. These are commonly given in hand or arm veins. ... is higher than your hip, it helps to reduce swelling and discomfort. ... Your whole leg swe...

IV site still hurting after three weeks - General Health Message ...

www.healthboards.com/boards/general-health/596041-iv-site-still-hurting-after-three-weeks.html

Apr 14, 2008 ... ... I was in the hospital. The site on my hand where the iv was is still sore and bulging. ... I asked the hospital about it, they said see your GP. I asked the GP ... But having the IV in my hand really messed it up. I think the veins in ...

(heroin) Intensely burning, swollen arm after shooting Tar ...

www.bluelight.org/vb/archive/index.php/t-514898.html

After shooting, usually in my wrist or hand, my arm has swelled up and a ... The intense burning only lasts a few minutes, but it stays swollen for an hour or so. ... Typically, if you hit an artery, you will have extreme pain and alot of .... up as well, you'll get a whole bunch vein pressure if your tied off for too long.

More Info

Pain, Inflammation and a Nodule After IV Medication

nurse-practitioners-and-physician-assistants.advanceweb.com

Jul 1, 2005 ... Pain, Inflammation and a Nodule After IV Medication ... She reported having a painful vein on her right forearm since an intravenous medication injection a month prior. ... On the dorsal aspect of her distal right forearm were two swollen, ... of the right hand demonstrated marked wall thickening but had good ...

Injecting - Swollen hand after shooting up - Drugs Forum

drugs-forum.com

Injecting - Swollen hand after shooting up Heroin. ... The pain you're going through is just your body's way of telling you how bad an injecting site your ... It's not in any particular shape it's just kind of the whole top of my hand.

Effects - missed a shot, hand is super swollen, freaking out ...

drugs-forum.com

Effects - missed a shot, hand is super swollen, freaking out Heroin. ... There is also swelling & a great deal of pain. ... If your miss turns into an infection losing your arm or your life becomes a very real possibility. If you are going to be a drug user, especially an iv heroin user you need to accept the probability ...